Lagrange's Theorem for Moufang loops

III Gagola Stephen M. and Hall Jonathan I.: Lagrange's Theorem for Moufang loops. In: Acta scientiarum mathematicarum, (71) 1-2. pp. 45-64. (2005)

[thumbnail of math_071_numb_001_002_045-064.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 45-64
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 63-64.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:05

Actions (login required)

View Item View Item